# SDR ASAA0873516

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 31,949 hours, 13,971 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS FIVE EA DENTS WITH CREASES BETWEEN STA 455 489 AND BETWEEN BEAMS NR 2 AND NR 4.  REMOVED DAMAGED AREAS, FABBED DOUBLER AND INSTALLED THE REPAIR IAW EA 12906.
